# SDR MWEA060182

- Difficulty date: July 26, 2006
- Submitted: September 11, 2006
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 49,364 hours, 46,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 99365853
- Condition: Delaminated
- Location: Bs 313-389
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL DELAMINATED AT FRAME STATIONS 313 TO 389.  FABRICATED AND INSTALLED NEW FLOOR PANELS.
